# SDR JJBA20190104005

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 30,054 hours, 19,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CARGO DOOR THRESHOLD BEAM BETWEEN FR 65-68. REMOVED AND REPLACED AFT CARGO THRESHOLD BEAM FROM FR 65- FR 68. CORROSION FOUND TO BE LEVEL 2.
